Well Ibuprofen 16 Tablets, 200mg

Sold out
£1.49
Get Next-day Delivery. 

Buy Well Ibuprofen 16 Tablets, 200mg, Effective Pain Relief.
  • Easy to swallow

Restrictions on Painkillers 
Sales are restricted to a maximum of 2 packets of a combination of any paracetamol, aspirin or ibuprofen based products in a single transaction.

Product Marketing
Ibuprofen relieves pain, reduces inflammation and lowers temperature. It is effective in the relief of muscular aches and pains, colds and flu symptoms, backache, feverishness, period and dental pains, migraine and neuralgia.

Ingredients Each film coated tablet contains Ibuprofen 200mg

Additional Information Pack Type: Box

Preparation and Usage Read the enclosed leaflet before taking this product Dose: For oral use: Use preferably with or after food. Adults, the elderly and children over 12, 1 or 2 caplets up to 3 times daily. The dose should not be repeated more frequently than every 4 hours and not more than 6 caplets in any 24 hours. Do not give to children under 12 years old except on the advice of a doctor. Do not take if you Have or have ever had a stomach ulcer Are allergic to Ibuprofen or any other ingredient of the product, aspirin or other related pain killers. Are taking other NSAID painkillers, or aspirin with a daily dose above 75mg Are in the last three months of pregnancy Speak to a pharmacist or your doctor before taking this product if you Have asthma, liver, heart, kidney or bowel problems Are in the first six months of pregnancy

Storage Do not store above 25°C. Store in the original package. Max Temp °C: 25

Safety Warning - Do not exceed the maximum dose If symptoms persist or worsen consult your doctor. Keep out of the reach and sight of children

Manufacturer’s Address Marketing Authorisation Holder: Aspar Pharmaceuticals, London, NW9 0EQ.

Product Disclaimer
At BritishGram.com, we work to ensure that product information on our website is correct, manufacturers may alter their product information, packaging, ingredients, nutritional guides and allergy advice so you may occasionally see a change or difference in products. Please be aware that BritishGram.com are not the manufacturer of the products sold on our website. Actual product packaging and materials may contain more or other different information than shown on our website. If you have any specific product queries, please contact the manufacturer. We recommend that you always read the label carefully before using or consuming any products including medicinal products. Please do not solely rely on the information provided on our BritishGram.com website and therefore we are unable to accept liability for any inaccuracies or incorrect information contained or presented on our website.

Customer Latest Reviews

Based on 1 review Write a review